# SDR UALA2013052103517

- Difficulty date: May 19, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 51,884 hours, 6,296 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THRUST REVERSER, MOST FWD COWL LATCH ASSY, JUST AFT OF "V" BAND IS BROKEN.   REPLACED LATCH ASSY.
